# SDR SWAA2024041967290

- Difficulty date: March 24, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXIT SIGN HOUSING ASSY ON LOWERED CEILING AT AFT GALLEY AREA 2024-211711<[01] REPLACED EXIT SIGN HOUSING ASSY ON LOWERED CEILING AT AFT GALLEY AREA I.A.W B737-700 AMM-33-51-01-960-802;[02] COMPLETED
